Im undergoing a mix of 6xBCG and 3xMMC treatments at Guys after a recurrence. Ive noticed, after each treatment, that I’m passing a lot of ‘debris’ in my urine. This never happened in last years BCG only treatment. Has anyone experienced this before?
Hi Steve. I've no personal experience of BCG, but have seen these symptoms here before and it does not seem uncommon. You don't need me to remind you to keep on with the water to flush things out. Always wise to give your CNS a ring for professional advice to be on the safe side. I'm sure someone will be along with some advice. Best wishes.
Best wishes to All, rily. What is a Community Champion ?
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: